# SDR AALA202107203528

- Difficulty date: July 18, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N321RL
- Make and model: Boeing 737823
- Aircraft serial: 44452
- Aircraft time: 3,182 hours, 1,265 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR GIRT BAR STUCK IN ACTUAL DOOR. UNABLE TO FREE GIRT BAR. RESECURED GIRT BAR ON GIRT BAR RETAINER CLIPS ON DOOR PER AMM 25-66-01.
